Towards the Jantzen conjecture
Compositio Mathematica, Volume 40 (1980) no. 1, pp. 35-67.
@article{CM_1980__40_1_35_0,
     author = {Joseph, A.},
     title = {Towards the {Jantzen} conjecture},
     journal = {Compositio Mathematica},
     pages = {35--67},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {40},
     number = {1},
     year = {1980},
     mrnumber = {558258},
     zbl = {0424.17004},
     language = {en},
     url = {http://www.numdam.org/item/CM_1980__40_1_35_0/}
}
TY  - JOUR
AU  - Joseph, A.
TI  - Towards the Jantzen conjecture
JO  - Compositio Mathematica
PY  - 1980
SP  - 35
EP  - 67
VL  - 40
IS  - 1
PB  - Sijthoff et Noordhoff International Publishers
UR  - http://www.numdam.org/item/CM_1980__40_1_35_0/
LA  - en
ID  - CM_1980__40_1_35_0
ER  - 
%0 Journal Article
%A Joseph, A.
%T Towards the Jantzen conjecture
%J Compositio Mathematica
%D 1980
%P 35-67
%V 40
%N 1
%I Sijthoff et Noordhoff International Publishers
%U http://www.numdam.org/item/CM_1980__40_1_35_0/
%G en
%F CM_1980__40_1_35_0
Joseph, A. Towards the Jantzen conjecture. Compositio Mathematica, Volume 40 (1980) no. 1, pp. 35-67. http://www.numdam.org/item/CM_1980__40_1_35_0/

[1] W. Borho: Berechnung der Gelfand-Kirillov-Dimension bei induzierten Darstellungen. Math. Ann., 225 (1977) 177-194. | MR | Zbl

[2] W. Borho: Definition einer Dixmier-Abbildung für sl(n, C). Invent. Math., 40 (1977) 143-169. | MR | Zbl

[3] W. Borho: Recent advances in the enveloping algebras of semi-simple Lie algebras. Sém. Bourbaki, n° 489, Nov. 1976. | Numdam | Zbl

[4] W. Borho, P. Gabriel and R. Rentschler: Primideale in Einhüllenden auflösbarer Lie-algebren, Lecture Notes in Mathematics, No. 357, Springer-Verlag, Berlin/Heidelberg /New York, 1973. | MR | Zbl

[5] W. Borho and J.C. Jantzen: Über primitive Ideale in der Einhüllenden einer halbeinfacher Lie-algebra. Invent. Math., 39 (1977) 1-53. | MR | Zbl

[6] W. Borho and H. Kraft: Über die Gelfand-Kirillov-Dimension. Math. Ann., 220 (1976) 1-24. | MR | Zbl

[7] W. Borho and R. Rentschler: Oresche Teilmengen in Einhüllenden Algebren. Math. Ann., 217 (1975) 201-210. | MR | Zbl

[8] N. Conze: Algèbres d'operateurs différentiels et quotients des algèbres enveloppantes. Bull. Math. Soc. France, 102 (1974) 379-415. | Numdam | MR | Zbl

[9] N. Conze-Berline and M. Duflo: Sur les représentations induites des groupes semi-simple complexes. Compos. Math., 34 (1977) 307-336. | Numdam | MR | Zbl

[10] J. Dixmier: Algèbres enveloppantes, cahiers scientifiques, XXXVII, Gauthier-Villars, Paris, 1974. | MR | Zbl

[11] J. Dixmier: Polarisations dans les algèbres de Lie, II, Bull. Soc. Math. France, 104 (1976) 145-164. | Numdam | MR | Zbl

[12] M. Duflo: Représentations irréductibles des groupes semi-simples complexes. Lecture Notes in Mathematics, No. 497, Springer-Verlag, Berlin/ Heidelberg/New York, 1975, pp. 26-88. | MR | Zbl

[13] M. Duflo: Sur la classification des idéaux primitifs dans l'algèbre enveloppante d'une algèbre de Lie semi-simple. Ann. Math., 105 (1977) 107-130. | MR | Zbl

[14] H. Garnir: Théorie de la représentation linéaire des groupes symétriques. Thèse, Liège, 1950 and Mém. Soc. Roy. Sci. Liège (4) 10 (1950). | MR | Zbl

[15] I.N. Herstein: Noncommutative Rings. Carus mathematical monographs, No. 15 (1968). | MR | Zbl

[16] I.N. Herstein: Topics in ring theory. Chicago lecture notes in mathematics, The University of Chicago Press, 1969. | MR | Zbl

[17] N. Jacobson: Lie algebras. Interscience tracts in pure and applied mathematics, No. 10, New York (1962). | MR | Zbl

[18] J.C. Jantzen: Kontravariante formen auf induzierte Darstellungen halbeinfacher Lie-algebren. Math. Ann., 226 (1977) 53-65. | MR | Zbl

[19] J.C. Jantzen: Zur Charakterformel gewisser Darstellungen halbeinfacher Gruppen und Lie-Algebren. Math. Z. 140 (1974) 127-149. | MR | Zbl

[20] J.C. Jantzen: Moduln mit einem höchsten Gewicht. Habilitationsschrift, Bonn, 1977.

[21] A. Joseph: Sur la classification des idéaux primitifs dans l'algèbre enveloppante d'une algèbre de Lie réductive. Comptes Rendus, A 284 (1977) 425-427. | MR | Zbl

[22] A. Joseph: A characteristic variety for the primitive spectrum of a semisimple Lie algebra, unpublished. (The main results were reported in [21]. A shorter preliminary version appeared in Lecture Notes in Mathematics, No. 587, Springer-Verlag, Berlin/Heidelberg/New York, 1977, pp. 102-118.) | MR | Zbl

[23] A. Joseph: On the annihilators of simple subquotients of the principal series. Ann. Ec. Norm. Sup. 10 (1977) 419-440. | Numdam | MR | Zbl

[24] A. Joseph: A preparation theorem for the prime spectrum of a semisimple Lie algebra. J. of Algebra, 48 (1977) 241-289. | MR | Zbl

[25] A. Joseph: Gelfand-Kirillov dimension for the annihilators of simple quotients of Verma modules. J. Lond. Math. Soc. 18 (1978) 50-60. | MR | Zbl

[26] A. Joseph: Gelfand-Kirillov conjecture for induced ideals in the semisimple case. Bull. Math. Soc. France (In the press). | Numdam | Zbl

[27] D.E. Knuth: Permutations, matrices and generalized Young tableaux. Pac. J. Math., 34 (1970) 709-727. | MR | Zbl

[28] A. Lascoux: Thèse, Paris VII, 1977.

[29] J. Lepowsky: Uniqueness of embeddings of certain induced modules. Proc. Amer. Math. Soc., 56 (1976) 55-58. | MR | Zbl

[30] R.W. Richardson: Conjugacy classes in parabolic subgroups of semisimple algebraic groups. Bull. London Math. Soc., 6 (1974) 21-24. | MR | Zbl

[31] C. Schensted: Longest increasing and decreasing subsequences. Canad. J. Math., 13 (1961) 179-191. | MR | Zbl

[32] J.-P. Serre: Algèbre Locale Multiplicités. Lecture notes in mathematics, No. 11, Springer-Verlag, Berlin/Heidelberg/ New York, 1965. | MR | Zbl

[33] W. Specht: Die irreduziblen Darstellungen der symmetrischen Gruppe. Math. Z., 39 (1935) 696-711. | JFM | MR | Zbl

[34] G. Zuckerman: Tensor products of finite and infinite dimensional representations of semisimple Lie groups, preprint, 1977. | MR | Zbl

[35] R. Hotta and T.A. Springer: A specialization theorem for certain Weyl group representations and an application to the Green polynomials of unitary groups. Invent. Math., 41 (1977) 113-127. | MR | Zbl

[36] A. Joseph: Primitive ideals in the enveloping algebras of sl(3) and sp(4), unpublished.

[37] I.G. Macdonald: Some irreducible representations of the Weyl groups, Bull. London Math. Soc., 4 (1972) 148-150. | MR | Zbl

[38] T.A. Springer: Trigonometric sums, Green functions of finite groups and representations of Weyl groups. Invent Math., 36 (1976) 173-207. | MR | Zbl

[39] A. Joseph and L.W. Small: An additivity principle for Goldie rank. Israel J. Math. 31 (1978) 105-114. | MR | Zbl

[40] D.A. Vogan: Gelfand-Kirillov dimension for Harish-Chandra modules, Invent. 48 (1978) 75-98. | MR | Zbl

[41] W.M. Beynon and G. Lusztig: Some numerical results on the characters of exceptional Weyl groups, preprint, Warwick, 1978. | MR | Zbl

[42] Dz. Hadziev: Some questions in the theory of invariants (In Russian), Mat. Sb. 72 (1967) 420-435. | MR | Zbl